Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Oscillatory and Asymptotic Behavior of Solutions of Second Order Neutral Delay Difference Equations with “Maxima”"
written by Ramalingam Arul, Manvel Angayarkanni,
published by Advances in Pure Mathematics, Vol.5 No.2, 2015
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top